# SDR CALA0800986

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N16650
- Make and model: Boeing 737524
- Aircraft serial: 28911
- Aircraft time: 28,610 hours, 15,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STATIONS 344 TO 360 BL 0 CRACKED AROUND FASTENER HOLES.  REPAIRED DAMAGE TO INTERCOSTAL BETWEEN STATION 344 TO 360, BL 0 PER B-737-500 SRM 51-70-11 AND 51-10-02.
